# SDR ASAA0280567

- Difficulty date: November 12, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 993654511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, FLOORBOARD HAS NUMEROUS CORRODED INSERTS AND FASTENERS AT FS 160-207, BL 0 TO LBL 60.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
